# SDR LR7A2018010701305

- Difficulty date: January 7, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 65,540 hours, 32,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: LS60345
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND THE RT MAIN LANDING GEAR EXTRUDED RISER PANEL CORRODED,  BS 574, WL 175, RBL 62.   REPLACED IAW SRM 51-60, AND 51-70.
